# SDR SWAA2014070129519

- Difficulty date: June 23, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 28,363 hours, 16,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE CRACKED AT STATION 302 BELOW L1 DOOR , WL 208.  R & R ANGLE IAW SRM.
